# SDR DL76L050556

- Difficulty date: September 19, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 41,522 hours, 6,497 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG BLEED VALVE WILL NOT OPEN.  HPSOV DEACT IN CLOSED POSITION.  REACTIVATED VALVE BACK TO NORMAL.  ENG GRD RUN OK.  A/C OK FOR SERVICE.
